# SDR DALA2018060103771

- Difficulty date: June 1, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 45,030 hours, 31,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Emegency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE OVERHEAD EMERGENCY LIGHTS AT ROW 3, 12, 15, 18, 22, 26, AND AFT LAVATORY AREA WERE INOPERATIVE.  OPS TESTED NORMAL AMM 33-51.   AIRCRAFT OKAY FOR SERVICE.
